Publication
Title
Robust regression with a distributed intercept using least median of squares
Author
Language
English
Source (journal)
Computational statistics and data analysis. - Amsterdam
Publication
Amsterdam : 1994
ISSN
0167-9473
Volume/pages
17(1994), p. 65-76
ISI
A1994MT30400005
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 11.06.2017
To cite this reference